# SDR MASA200700174

- Difficulty date: March 31, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 16,879 hours, 15,193 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7227 DSM - ROW 5 D/F PAX O2 MASK FELL DOWN.  MX RESECURED THE O2 MASKS.
